# SDR C2XA97IA137

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAH - DURING C-CHECK INSPECTION, THE LEFT HAND FLIGHT ATTENDANT SEAT TRACK WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACK AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT 14,901.5 HOURS.  CYCLES 17,366.  (X)
